skin-hair-icon

Body etching and swelling

Hi doc My body gets swelled up and etches a lot from past 3 days. It started suďdendly and i don't know the reason. sir i am also cuŕrently under medication of betacap 40 and primox25. There is also small circle like swollen structure all around my body and they etches a lot. Actually when it happened i took other medicine' eeltee' prescribed by other doctor for this particular symptom. Plz tell me the solution. Thanks
views-icons 66 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  Any skin related condition needs to be seen to know what exactly it is. Without seeing we cannot say anything. Kindly consult a dermatologist in person for further evaluation and management. It could be a fungal infection also. Or may be something else. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K
Internal Medicine 15 yrs exp Pune
It can be urticaria or drug reaction....meet MD physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO